# SDR CALA2023101303051

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 91,539 hours, 21,736 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 16300013S
- Part serial: 213
- Condition: Leaking
- Location: Fwd Lav
- Part time: 103,181 hours, 24,325 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAV DOESNOT FLUSH PICTURES ADDED OF SOAKED INSULATION BLANKETS PICTURES ADDED. LAV TANK IS EMPTY.   ACCESS DOOR. MORE PICTURES UPDATED FROM E&E COMPARTMENT. LABOR HOURS AND GROUND TIME UPDATED. ON ARRIVAL LAV FLUID COMING OUT OF BELLY DRAINS FORWARD OF E & E DOOR. FORWARD LAV TANK TANK WAS EMPTY. TOILET, FLUSHIN OFF 19-3832-9-0008 0213 ON 19-3832-9-0008 0108 TOILET, FLUSHIN OFF 19-3832-9-0008 0213 ON 0000 REMOVED AND REPLACED FWD LAV TOILET TANK IN REF TO AMM 38-32-01/401. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
